Journal of Symbolic Logic

Friedberg Splittings in $\Sigma^0_3$ Quotient Lattices of $\mathscr{E}$

Todd Hammond

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 4 (1999), 1403-1406.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745927

Mathematical Reviews number (MathSciNet)
MR1780060

Zentralblatt MATH identifier
0946.03047

JSTOR
links.jstor.org

Subjects
Primary: 03D25: Recursively (computably) enumerable sets and degrees
Secondary: 06B10: Ideals, congruence relations

Keywords
Recursively Enumerable Computably Enumerable Friedberg Splitting Congruence Relation Ideal Quotient Lattice

Citation

Hammond, Todd. Friedberg Splittings in $\Sigma^0_3$ Quotient Lattices of $\mathscr{E}$. J. Symbolic Logic 64 (1999), no. 4, 1403--1406. https://projecteuclid.org/euclid.jsl/1183745927


Export citation